Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online
Ask a Urologist   »  

Small bumps on penis head. Prescribed flucort-h cream, to be used on tongue also. Safe to use in the mouth?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Hi, I have small bumps on my penis. I got these diagnosed by a Dermatologist. He prescribed FLUCORT-H cream to apply on penis head and on tongue in the mouth. Is it safe to use this cream inside mouth.

Posted Wed, 11 Apr 2012 in Penis Problems
Answered by Dr. Mitaly 3 minutes later

Thanks for posting your query.

Flucort- H is a steroid preparation and is advised for various skin conditions.
The small bumps on the penis can be due to infection, allergy, inflammation.
Since, it has been physically examined by a Physician, it is fine to apply Flucort- H on these bumps as it would help in healing them.
Do you have any symptoms or issue inside the mouth for which you have been advised to apply it?
Kindly explain in detail, so that I can suggest you better.

Anticipating your reply.

Above answer was peer-reviewed by
Follow-up: Small bumps on penis head. Prescribed flucort-h cream, to be used on tongue also. Safe to use in the mouth? 1 hour later
my tongue has whitish patches.

Answered by Dr. Mitaly 38 minutes later

Thanks for the follow up.
I would suggest that you reconfirm with your physician about using the same cream inside your mouth.
White patches on the tongue can be due to:
Oral thrush which is a fungal infection caused by fungus called Candida. Thrush appears as white patches in the mouth on the tongue, inside the cheeks, under the tongue, and in the back of the throat. I suggest you to get an examination done from your doctor and get a KOH examination of the scrapings done of these white coatings. This will confirm the diagnosis of thrush.

The other possibilities are of oral lichen planus or leukoplakia. Oral lichen planus appears as raised white lines on your tongue that has a lace-like appearance.

Leukoplakia is a precancerous condition that causes cells in the mouth to grow excessively which leads to the formation of white patches inside the mouth, including on the tongue. But this is the last possibility and should be thought of only when investigations come negative for thrush and lichen planus.

I suggest you to get a KOH examination from your doctor for the exact diagnosis.

I hope I have answered your query.
Wishing you Good Health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor